Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Extended bleeding after sex for the first time
Anon_173122 posted:
I had sex for the first time last Friday, August 24. I have been bleeding or spotting since. I am on birth control (Loestrin24) but took PlanB after the suggestion from a nurse at Planned Parenthood, who, a few days later, said everything seemed normal. I had been taking birth control for about a month when I had sex. The bleeding was a bit heavy for the first couple of days afterwards but since then has been steady spotting. A couple of hours after I took the Plan B there was some sort of "skin"-looking thing about an inch long in my underwear; I called the nurse back and she said that seemed normal, and was probably just part of the lining, which can sometimes happen when you start birth control. (I had restarted this birth control; when I had started it previously, I did not bleed at all for three months and had no such issues.) After the first few days, I did not have any cramping or nausea, but just spotting. Almost a week and a half later I am still bleeding, and I am starting to get worried. When I went to Planned Parenthood, they said that since I'd only been on the birth control for a month and since it was the week I would have normally gotten my period, that the sex could have "jump started" my period. In the past on this pill, I had one-day, very light periods. My "natural" periods without the pills last about a week. I am starting to get worried that there is something wrong. I realize that the only way to get a definite answer is to get it checked, but I don't know how soon that can happen. Any suggestions or causes for this? BTW I am a bit of a hypochondriac.
Chris_WebMD_Staff responded:
Hiya and welcome,

There is no guessing at this, so you really do need to get checked out again. If you are concerned about your health than get back to the doctor. If you don't trust the doctor who you are going to see, then perhaps seek another doc in another Planned Parenthood.
Best of luck and health to you, let us know how things are going.

Life is too short, so kiss slowly, laugh insanely, love truly and forgive quickly.
Author Unknown

Helpful Tips

Sex relation issue
I doing daily sex with my wife .But just 5 minutes only continue in sex after my cock drop the liquid any boady tell me any solution i ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website